MathSciNet Relay Station
MathSciNet bibliographic data
MR2737720 (2011m:34074) 34B37 (47J15 47J30 58E05)
Wang, Libo; Ge, Weigao; Pei, Minghe Infinitely many solutions of a second-order $p$-Laplacian problem with impulsive condition. Appl. Math. 55 (2010), no. 5, 405–418.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement